# SDR SWAA2014102833398

- Difficulty date: October 12, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,324 hours, 14,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SUPPORT PANEL FITTING CRACKED ABOVE NR 1 PYLON.  R & R FITTING IAW SRM.
